Journal article

Yan theorem in L ∞ with applications to asset pricing

  • Cassese, Gianluca Istituto di finanza (IFin), Facoltà di scienze economiche, Università della Svizzera italiana, Svizzera
    2005
Published in:
  • Acta mathematicae applicatae sinica. - Springer. - 2007, vol. 23, no. 4, p. 551-562
English We prove an L∞ version of Yan theorem and deduce from it a necessary condition for the absence of free lunches in a model of financial markets in which asset prices are a continuous Rd valued process and only simple investment strategies are admissible. Our proof is based on a new separation theorem for convex sets of finitely additive measures.
Language
  • English
Classification
Economics
License
License undefined
Identifiers
Persistent URL
https://susi.usi.ch/usi/documents/318311
Statistics

Document views: 15 File downloads:
  • cassese_AMAS_2007.pdf: 5